By Topic

Optimization of Linear Discrete-Time Systems with Random Time Delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Koivo, Antti J. ; School of Electrical Engineering, Purdue University, Lafayette, Ind. 47907. ; Hendricks, Charles L.

Linear discrete-time systems containing state and control variables which are randomly delayed are studied. The original system with randomly delayed variables is transformed to another system in which independent random variables appear as plant parameters. For the reformulated system the optimal control which minimizes a quadratic cost is determined. It is also the optimal control for the original problem. The approach is illustrated by an example which describes a production-inventory system.

Published in:

Systems, Man and Cybernetics, IEEE Transactions on  (Volume:SMC-2 ,  Issue: 1 )